ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ
登録数: 274


:
詳細検索


前ページ 1 2 3 4 5 6 7 8 9 10 11 次ページ 

41 On Krasner analytic functions and the p-adic Mellin transform / MARIAN VAJAITU,ALEXANDRU ZAHARESCU -- Faculty of Science, Ibaraki University2005Mathematical Journal of Ibaraki University Vol.37 p.23-33 雑誌掲載論文
42 Neighborhood conditions for the existence of (g, f)-factors / MATSUDA, Haruhide -- Faculty of Science, Ibaraki University2004Mathematical Journal of Ibaraki University Vol.36 p.1-4 雑誌掲載論文
43 r-PVRs, r-APVRs and semistar operations / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2004Mathematical Journal of Ibaraki University Vol.36 p.33-43 雑誌掲載論文
44 On the fine spectrum of the Cesa`ro operator in c0 / ALI M. AKHMEDOV,FEYZI BASAR -- Faculty of Science, Ibaraki University2004Mathematical Journal of Ibaraki University Vol.36 p.25-32 雑誌掲載論文
45 Structures of flat piecewise Riemannian 2-polyhedra / OHTSUKA, Fumiko -- Faculty of Science, Ibaraki University2004Mathematical Journal of Ibaraki University Vol.36 p.57-64 雑誌掲載論文
46 On amply strong semistar domains / OKABE, Akira -- Faculty of Science, Ibaraki University2004Mathematical Journal of Ibaraki University Vol.36 p.45-55 雑誌掲載論文
47 On generalized Dedekind domains / OKABE, Akira -- Faculty of Science, Ibaraki University2004Mathematical Journal of Ibaraki University Vol.36 p.5-23 雑誌掲載論文
48 On the dual of an ideal of a g-monoid / OKABE, Akira -- Faculty of Science, Ibaraki University2003Mathematical Journal of Ibaraki University Vol.35 p.1-9 雑誌掲載論文
49 On the unicity of immediate maximal extensions of valued fields / MARIAN VÂJÂITU,ALEXANDRU ZAHARESCU -- Faculty of Science, Ibaraki University2003Mathematical Journal of Ibaraki University Vol.35 p.29-33 雑誌掲載論文
50 Caloric morphisms with respect to radial metrics on \mathbb{R}n\bachslash{0} / SHIMOMURA, Katsunori -- Faculty of Science, Ibaraki University2003Mathematical Journal of Ibaraki University Vol.35 p.35-53 雑誌掲載論文

前ページ 1 2 3 4 5 6 7 8 9 10 11 次ページ